A case of drug-induced hypersensitivity syndrome with acute myocarditis

Kazuyo Kita, Taizou Takeshita, Hisashi Gondo, Yasuaki Koga, Masutaka Furue

研究成果: Contribution to journalArticle査読

抄録

A 46-year-old woman developed erythema over her entire body and face accompanied by fever, eosinophilia, liver dysfunction, and cervical lymphadenopathy after 30 days of using loxoprofen sodium hydrate and other drugs for the treatment of intervertebral disk herniation. A diagnosis of drug-induced hypersensitivity syndrome (DIHS) was made upon a positive loxoprofen-induced lymphocyte stimulation test and marked elevation of anti-human herpes virus-6 antibody. Systemic steroid therapy (PSL 50mg/day) controlled her symptoms. However, 60 days after the onset of DIHS, she suddenly developed severe acute myocarditis, which was successfully treated by intensive care. Reactivation of cytomegalovirus was likely involved in her myocarditis. Myocarditis should be considered as a rare but serious sequela associated with DIHS.

本文言語英語
ページ(範囲)331-335
ページ数5
ジャーナルNishinihon Journal of Dermatology
75
4
DOI
出版ステータス出版済み - 11 28 2013

All Science Journal Classification (ASJC) codes

  • Dermatology

フィンガープリント 「A case of drug-induced hypersensitivity syndrome with acute myocarditis」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル